MathSciNet Relay Station
MathSciNet bibliographic data
MR3414961 81R10
Andersen, Jørgen Ellegaard; Chekhov, Leonid O.; Norbury, Paul; Penner, Robert C. Models of discretized moduli spaces, cohomological field theories, and Gaussian means. J. Geom. Phys. 98 (2015), 312–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement